Alert archive / South Dakota / Tornado Warnings in 2013
Tornado Warning 5, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jun 21, 2013, 1:52 PM CDT for Hand County, Spink County, South Dakota. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 1:52 PM CDT (18:52 UTC)
- Expired
- Jun 21, 2013, 2:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Hand County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 86 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 1:58 PM CDT | TORNADO | 10 N Miller, SD | BRIEF TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -511 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WFUS53 KABR 211852
TORABR
SDC059-115-211915-
/O.NEW.KABR.TO.W.0005.130621T1852Z-130621T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
152 PM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL HAND COUNTY IN CENTRAL SOUTH DAKOTA...
SOUTHWESTERN SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...
* UNTIL 215 PM CDT
* AT 150 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTHWEST OF BURDETTE...OR 10 MILES
NORTH OF MILLER...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. LAW ENFORCEMENT REPORTED A
FUNNEL CLOUD AS WELL WITH THIS STORM.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BURDETTE AROUND 205 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4486 9886 4471 9850 4458 9889 4468 9906
TIME...MOT...LOC 1851Z 240DEG 25KT 4467 9893
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
DORN2 follow-up statements
752
WWUS53 KABR 211901
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
201 PM CDT FRI JUN 21 2013
SDC059-115-211915-
/O.CON.KABR.TO.W.0005.000000T0000Z-130621T1915Z/
SPINK SD-HAND SD-
201 PM CDT FRI JUN 21 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL HAND AND
SOUTHWESTERN SPINK COUNTIES UNTIL 215 PM CDT...
AT 159 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR BURDETTE...OR 10
MILES NORTH NORTHEAST OF MILLER...MOVING NORTHEAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
THIS TORNADIC STORM WILL BE NEAR...
BURDETTE AROUND 205 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4486 9886 4471 9850 4458 9889 4468 9906
TIME...MOT...LOC 1900Z 240DEG 25KT 4470 9885
TORNADO...OBSERVED
HAIL...1.25IN
$$
DORN241 WWUS53 KABR 211922 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 222 PM CDT FRI JUN 21 2013 SDC059-115-211932- /O.EXP.KABR.TO.W.0005.000000T0000Z-130621T1915Z/ SPINK SD-HAND SD- 222 PM CDT FRI JUN 21 2013 ...THE TORNADO WARNING FOR EAST CENTRAL HAND AND SOUTHWESTERN SPINK COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND SEVERE THUNDERSTORM WATCH 335 REMAINS IN EFFECT UNTIL 4 PM CDT. LAT...LON 4486 9886 4471 9850 4458 9889 4468 9906 TIME...MOT...LOC 1901Z 240DEG 25KT 4470 9884 $$ DORN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 21, 1:11 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 21, 1:11 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
111 PM CDT FRI JUN 21 2013
.UPDATE...
18Z AVIATION DISCUSSION UPDATED BELOW.
UPDATED THE FORECAST THIS MORNING TO INCREASE POPS AND HAVE ADDED
SEVERE MENTION AS WELL. A VERY LARGE SEVERE STORM HAS BEEN ONGOING
JUST SOUTH OF INTERSTATE 90 IN RAPID CITYS CWA. THIS STORM SHOULD
REACH WESTERN JONES COUNTY WITHIN THE NEXT HOUR. ADDITIONAL
CONVECTION IS ALSO DEVELOPING ALONG AND NORTH OF A WARM EML WHICH
STRETCHES FROM NEAR KHON TO KPIR. GENERALLY EXPECTING AN INCREASE
IN CONVECTIVE COVERAGE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH SUNDAY
CURRENT WATER VAPOR IMAGERY SHOWS THE UPPER LOW SPINNING OVER THE
NORTHWEST CONUS...WITH SOUTHWEST FLOW OVER THE NORTHERN PLAINS.
THE LOW WILL CONTINUE TO ROTATE AROUND...BECOMING POSITIVELY TILTED
AND EJECTING ENERGY INTO THE NORTHERN PLAINS TODAY. INDIVIDUAL
WAVES OF ENERGY ARE NOT EASILY LOCATED IN THIS MORNINGS WATER
VAPOR IMAGERY...AND MODELS DO HAVE SOME TIMING DIFFERENCES WITH
THESE WAVES TODAY. THE NAM IN PARTICULAR...SEEMS TO BE THE
OUTLIER...SUGGESTING SHORTWAVE ENERGY WILL INITIATE A THUNDERSTORM
COMPLEX THIS MORNING...AND TRACK IT EAST ACROSS THE STATE.
ALTHOUGH THIS DIFFERENCE HAS INTRODUCED SOME FORECASTER
UNCERTAINTY...HAVE TRENDED THE FORECAST TO A MAJORITY OF THE OTHER
MODELS WHICH SUGGEST THAT MOST CONVECTION WILL HOLD OFF UNTIL THIS
AFTERNOON...AND WILL BE ABLE TO TAP INTO THE VERY UNSTABLE
AFTERNOON AIRMASS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE
SURFACE FEATURES HOWEVER. THE CURRENT SURFACE ANALYSIS SHOWS THE LOW
CENTER IN NORTHEAST COLORADO WITH A SURFACE TROUGH EXTENDING
ACROSS NEBRASKA AND INTO EASTERN SOUTH DAKOTA. THIS SYSTEM WILL
INTENSIFY WITH THE SURFACE BOUNDARY/WARM FRONT PUSHING BACK TO THE
NORTH...AND WILL BE DRAPED ACROSS SOUTH DAKOTA BY THIS AFTERNOON.
A VERY UNSTABLE ENVIRONMENT WILL BE IN PLACE...WITH BOUNDARY LAYER
DEWPOINTS IN THE UPPER 60S TO LOW 70S...ML CAPE VALUES RISING TO
OVER 3000 J/KG AND VERY STEEP MID LEVEL LAPSE RATES. THE SHEAR
PROFILES ARE ALSO VERY SUPPORTIVE...WITH 40 TO 50 KTS OF 0-6 KM
SHEAR...AND A NICELY CURVED HODOGRAPH. COMPOSITE PARAMETERS
/SCP...SIG SEVERE...ETC/ ALSO CONFIRM THE UNSTABLE ENVIRONMENT THAT
WILL BE IN PLACE TODAY. AT THIS TIME MODELS ARE NOT INDICATING A
SUPER STRONG CAP OVER OUR REGION EITHER...ALTHOUGH PERHAPS
SOUTHEAST SOUTH DAKOTA MY BE TOO CAPPED WITH 700 MB TEMPERATURES
RISING TO AROUND 14C...WITH THE 700 TEMPERATURES GRADIENT
WEAKENING TO AROUND 7 OR 8 C ACROSS OUR NORTHWEST CWA. THE
LIMITING FACTOR TO ALL OF THIS IS THAT MODELS ARE HINTING AT THE
POSSIBILITY OF A STRATUS DECK MOVING OVER THE REGION...WHICH MAY
INHIBIT DAYTIME HEATING. BUT...OVERALL FORECASTER CONFIDENCE IN
SEVERE STORMS OCCURRING TODAY IS PRETTY HIGH. ALL SEVERE WEATHER
THREATS ARE POSSIBLE...INCLUDING HEAVY RAIN /WHICH HAS BECOME AN
ISSUES FOR THE NORTHEAST CWA AS OF LATE/. PWATS ARE EXCEEDING 1.5
INCHES /ANOMALOUSLY HIGH FOR THIS TIME OF THE YEAR/...AND
THEREFORE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z SATURDAY.
THE UPPER LOW BECOMES NEGATIVELY TILTED BY SATURDAY
AFTERNOON...AND THE SURFACE LOW CONTINUES TO MOVE NORTHEAST. AN
INVERTED TROUGH WILL BE SITUATED ACROSS THE CWA...AND ANOTHER
ROUND OF THUNDERSTORMS IS LIKELY. 700 MB TEMPERATURES WILL BE
INCREASING HOWEVER...SO PERHAPS A STRONGER CAP TO BREAK ON
SATURDAY...BUT ANOTHER VERY GOOD SET UP FOR SEVERE WEATHER. THE
LOW PRESSURE SYSTEM FINALLY SHOWS SIGNS OF EXITING THE REGION ON
SUNDAY.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE EXTENDED. THE
PERIOD OPENS WITH SFC HIGH PRESSURE OVER THE REGION. ABUNDANT
MOISTURE LEFT OVER FROM THE WEEKEND SYSTEM WILL LIKELY NEED TO BE
CONSIDERED IN FUTURE FORECASTS FOR STRATUS OR FOG POSSIBILITIES
SUNDAY NIGHT.
ON MONDAY YET ANOTHER AREA OF LOW PRESSURE BEGINS TO MOVE OFF THE
ROCKIES. A WARM FRONT OVER THE SD/NE BORDER WILL HELP TO KICK OFF
SOME THUNDERSTORMS MONDAY AFTERNOON THROUGH MONDAY NIGHT.
SHOWERS/STORMS MAY LINGER ACROSS THE ND/SD BORDER AS THE LOW AND
ITS ASSOCIATED WARM FRONT PUSH NORTH TUESDAY AND TUESDAY NIGHT. AS
THE UPPER LOW MOVES ACROSS SOUTHERN CANADA/NORTHERN ND/MN ON
WEDNESDAY MOST PRECIP WILL REMAIN TO THE NORTH AND EAST OF THIS
CWA.
TEMPERATURES WILL REMAIN AT OR ABOVE AVERAGE WITH HIGHS MAINLY IN
THE MID TO UPPER 80S. BEHIND THE UPPER LOW AT THE END OF THE WEEK HIGHS
WILL FALL TO AROUND 80.
&&
.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
SHORT WAVE TROUGH LIFTING OVER THE REGION THROUGH THE EVENING
ALONG WITH A WARM FRONT PUSHING NORTH WILL BRING NUMEROUS SHOWERS
AND THUNDERSTORMS TO THE REGION. IT LOOKS LIKE ALL TERMINALS WILL
BE AFFECTED AT OR IN THE VICINITY WITH RAIN ALONG WITH THUNDER
INTO THE EVENING HOURS AS THIS PASSES THROUGH. SOME MVFR
VISIBILITIES ALONG WITH GUSTY WINDS ARE EXPECTED WITH THE STORMS.
OTHERWISE...AFTER THE STORMS PASS EXPECT VFR MOSTLY CLEAR SKIES IN
BEHIND LATER THIS EVENING AND SATURDAY MORNING.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BROWN-DAY-GRANT-
MARSHALL-ROBERTS.
MN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BIG STONE-
TRAVERSE.
&&
UPDATE...SD
SHORT TERM...SERR
LONG TERM...WISE
AVIATION...MOHR
WEATHER.GOV/ABERDEENHazardous weather outlook, Jun 21, 5:08 AM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 508 AM CDT FRI JUN 21 2013 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-221015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 508 AM CDT FRI JUN 21 2013 /408 AM MDT FRI JUN 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ALL THE INGREDIENTS WILL BE IN PLACE FOR SEVERE THUNDERSTORMS TODAY. STORMS ARE EXPECTED TO DEVELOP NORTH OF A WARM FRONT AND TRACK FROM WEST TO EAST ACROSS THE REGION. LARGE HAIL...STRONG WINDS...HEAVY RAIN AND TORNADOES ARE ALL POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS LIKELY ON SATURDAY BEFORE THE LOW PRESSURE SYSTEM MOVES OUT OF THE REGION ON SUNDAY. THE ACTIVE WEATHER PATTERN CONTINUES INTO NEXT WEEK HOWEVER...WITH ADDITIONAL CHANCES FOR THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. SERR
In the hours before
Local storm report, Jun 21, 1:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
129 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 7 W TULARE 44.74N 98.65W
06/21/2013 E1.00 INCH SPINK SD PUBLIC
LOT OF HAIL
&&
EVENT NUMBER ABR1300563
KGLocal storm report, Jun 21, 1:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
131 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST 1 W STEPHAN 44.25N 99.47W
06/21/2013 E70 MPH HYDE SD LAW ENFORCEMENT
0125 PM HAIL 1 W STEPHAN 44.25N 99.47W
06/21/2013 E1.00 INCH HYDE SD LAW ENFORCEMENT
&&
EVENT NUMBER ABR1300564
EVENT NUMBER ABR1300565
SCARLETTLocal storm report, Jun 21, 1:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
138 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TORNADO 2 N TULARE 44.77N 98.51W
06/21/2013 SPINK SD EMERGENCY MNGR
SMALL TORNADO REPORTED NEAR TULARE
&&
EVENT NUMBER ABR1300566
SCARLETTLocal storm report, Jun 21, 1:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
141 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 2 W OACOMA 43.80N 99.42W
06/21/2013 M58 MPH LYMAN SD MESONET
&&
EVENT NUMBER ABR1300567
SCARLETTLocal storm report, Jun 21, 1:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
149 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 8 NW MILLER 44.60N 99.10W
06/21/2013 E1.00 INCH HAND SD TRAINED SPOTTER
&&
EVENT NUMBER ABR1300568
SCARLETTLocal storm report, Jun 21, 1:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
152 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM FUNNEL CLOUD 1 NW MILLER 44.53N 99.00W
06/21/2013 HAND SD TRAINED SPOTTER
&&
EVENT NUMBER ABR1300569
SCARLETTThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:06 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 54 min |
| Jun 20, 8:32 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 43 min |
| Jun 20, 11:59 PM CDT | Flash Flood Warning | ABR | Roberts | 6 hr |
| Jun 21, 1:39 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 51 min |
| Jun 21, 10:48 AM CDT | Severe Thunderstorm Warning | ABR | Jones | 57 min |
| Jun 21, 11:45 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley | 60 min |
| Jun 21, 12:03 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 27 min |
| Jun 21, 12:25 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Lyman, Stanley, Sully | 65 min |
| Jun 21, 12:35 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 40 min |
| Jun 21, 12:45 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hughes, Hyde, Jones, Lyman and 1 more | 60 min |
| Jun 21, 12:55 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Hughes, Hyde, Sully | 65 min |
| Jun 21, 12:59 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Spink | 61 min |
| Jun 21, 1:25 PM CDT | Tornado Warning | ABR | Spink | 35 min |
| Jun 21, 1:33 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde | 57 min |
| Jun 21, 1:45 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hyde, Spink | 45 min |
| Jun 21, 1:57 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 48 min |
| Jun 21, 2:01 PM CDT | Flash Flood Warning | ABR | Spink | 6 hr |
| Jun 21, 2:03 PM CDT | Tornado Warning | ABR | Spink | 27 min |
| Jun 21, 2:09 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington | 51 min |
| Jun 21, 2:11 PM CDT | Tornado Warning | ABR | Hand, Spink | 19 min |
| Jun 21, 2:12 PM CDT | Tornado Warning | ABR | Spink | 33 min |
| Jun 21, 2:18 PM CDT | Flash Flood Warning | ABR | Faulk, Hand, Hyde, Spink | 6 hr |
| Jun 21, 2:38 PM CDT | Tornado Warning | ABR | Clark, Spink | 37 min |
| Jun 21, 2:44 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Spink | 61 min |
| Jun 21, 2:58 PM CDT | Tornado Warning | ABR | Clark, Spink | 32 min |
| Jun 21, 3:21 PM CDT | Tornado Warning | ABR | Clark, Hamlin | 24 min |
| Jun 21, 3:26 PM CDT | Tornado Warning | ABR | Clark | 34 min |
| Jun 21, 3:33 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 42 min |
| Jun 21, 3:41 PM CDT | Tornado Warning | ABR | Codington, Deuel, Hamlin | 34 min |
| Jun 21, 3:43 PM CDT | Tornado Warning | ABR | Clark, Codington, Deuel, Hamlin | 32 min |
| Jun 21, 3:56 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 64 min |
| Jun 21, 4:33 PM CDT | Flash Flood Warning | ABR | Codington | 6 hr |
| Jun 21, 4:40 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Grant | 50 min |
| Jun 21, 4:49 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 41 min |
| Jun 21, 5:12 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 48 min |
Nearby
Tornado Warnings in South Dakota, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.